# SDR DALA2023022201343

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 68,346 hours, 8,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 3A FLOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. MEL/PLAC REMOVED. (4041985)
